Restless Legs Syndrome Channel
Topics & Medications
Quicklinks
Related Channels

What Are the Side Effects of Requip for Advanced Parkinson's?

People taking Requip for Parkinson's may wonder, "What are the side effects of Requip for advanced Parkinson's disease?" Although not everyone who uses this drug experiences side effects, there is always a possibility that side effects may develop during the treatment process. Of the possible side effects of Requip for advanced Parkinson's, the most common ones include uncontrolled, sudden movements; nausea; and dizziness.

What Are the Side Effects of Requip in Advanced Parkinson's Patients?

As with any medicine, there are possible side effects that can occur with Requip® (ropinirole hydrochloride). However, not everyone who takes Requip for advanced Parkinson's disease (that is, those taking levodopa) will experience Requip side effects. If side effects do develop, however, they are generally minor and require no treatment or can easily be treated by your healthcare provider.
 
For people with advanced Parkinson's disease, 24 percent stopped taking Requip because of side effects. This is compared to 18 percent who stopped taking the placebo, which is merely a sugar pill and, by itself, does not cause side effects. The most common reasons that people with advanced Parkinson's stopped taking Requip were as follows:
 
  • Dizziness
  • Uncontrolled, sudden movements
  • Vomiting
  • Confusion
  • Nausea
  • Hallucinations
  • Anxiety
  • Increased sweating.
     
(The Requip side effects discussed below are not a complete list of side effects reported with the drug. Your healthcare provider can discuss a more complete list of side effects with you.)
 
Know the Signs - Concussion Safety

Requip Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.